Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



L-S-homotopy classes on the topological image of a projective plane

Author: Marston Morse
Journal: Bull. Amer. Math. Soc. 55 (1949), 981-1003
MathSciNet review: 0033006
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Heinz Hopf, Über die Drehung der Tangenten und Sehnen ebener Kurven, Compositio Math. 2 (1935), 50–62 (German). MR 1556906
  • Hassler Whitney, On regular closed curves in the plane, Compositio Math. 4 (1937), 276–284. MR 1556973
  • Marston Morse, 𝐿-𝑆- homotopy classes of locally simple curves, Ann. Soc. Polon. Math. 21 (1948), 236–256 (1949). MR 0031237
  • Marston Morse, Topological Methods in the Theory of Functions of a Complex Variable, Annals of Mathematics Studies, no. 15, Princeton University Press, Princeton, N. J., 1947. MR 0021089
  • Marston Morse and Maurice Heins, Topological methods in the theory of functions of a single complex variable. I. Deformation types of locally simple plane curves, Ann. of Math. (2) 46 (1945), 600–624. MR 0016466
  • Marston Morse and Maurice Heins, Deformation classes of meromorphic functions and their extensions to interior transformations, Acta Math. 79 (1947), 51–103. MR 0020128

Additional Information